Refinements and Generalizations of Functional Dresher’s and Bellman’s Inequalities
Rabia Bibi and
Muhammad Shahzad
Abstract and Applied Analysis, 2015, vol. 2015, 1-10
Abstract:
We give refinements and generalizations of the Dresher and Bellman inequalities for positive linear functionals. We also give reverse of the new obtained generalized version of these inequalities. Finally, we apply our results on time scales integrals to obtain refinements and generalizations of time scales Dresher’s and Bellman’s inequalities.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/684763.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/684763.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:684763
DOI: 10.1155/2015/684763
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().